Myocardial Infarction As the Initial Presentation of Rituximab-Induced Interstitial Lung Disease: A Case Report.
Аннотация
Rituximab has been widely used alone or in combination therapy to treat B-cell non-Hodgkin lymphoma, chronic lymphocytic leukemia, and various autoimmune diseases. Although it is a relatively safe drug, rare rituximab-induced interstitial lung disease (RTX-ILD) has been reported and can be potentially fatal. Here, we report a patient with stage 4 mantle cell lymphoma on rituximab who presented with non-ST segment elevation myocardial infarction in the setting of severe respiratory distress. He underwent left heart catheterization that revealed no new obstructive lesions and patent grafts. Extensive Infectious and autoimmune workup was negative except for Stenotrophomonas maltophilia pneumonia. The patient was diagnosed later with probable RTX-ILD after exclusion of other etiologies, and he did not show any signs of clinical improvement despite antibiotics and steroid therapy. The patient was then discharged to a long-term acute care hospital, where he eventually passed away.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.